# SDR HEEA955250

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- System (JASC): 6220 · Main Rotor Head
- Part: Piston
- Part number: 7610608003042
- Condition: Defective
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADJUSTMENT SCREW OF CHECK VALVES NOT FLUSH.
